MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC. IMRX SYSTEM; MAGNETIC RESONANCE DIAGNOSTIC DEVICE

IMRIS - DEERFIELD IMAGING, INC. IMRX SYSTEM; MAGNETIC RESONANCE DIAGNOSTIC DEVICE
Model Number 105828-000
Medical Device Problem Codes Output Problem (3005); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Preliminary investigation indicates the mri magnet was producing an error message for gradient temperature too high in conjunction with the shutdown of the scanning sequences.Imris is following up with manufacturer to confirm cause.Two boards and a fiber optic cable running between the boards were replaced and restored mri functionality.No imris components are believed to have contributed to the malfunction based on on-site assessment.Detailed information was collected from the customer on 2024-08-23 after multiple attempts to gather patient and procedure information; no patient demographic information was provided.
 
Event or Problem Description
The customer reported that during an mr-guided ablation treatment for temporal lobe tumor, the mri scanner would not function.The customer reported the target was established, laser probe inserted in the cranial bolt fixation ready for thermo-therapy when scans kept aborting.The scanner would run 40 secs then abort.All attempts were exhausted by the neurosurgeon who after four hours decided to reschedule the treatment for the following week.Intra-op and post-op scans were inclusive regarding therapy to targeted area.The cusotmer reported there was no adverse outcome to the patient who was discharged the following day with an appointment to return the next week for additional treatment.
 
Additional Manufacturer Narrative
The cause was traced to two i/o boards, which were replaced by third-party mri manufacturer and restored mri functionality.Imris made multiple attempts over phone and email to gather patient demographic information, while demographic information was not provided it was reported there was no adverse outcome to the patient.This report encompasses udi related data quality updates to match brand name and udi with gudid data.

Brand Name
IMRX SYSTEM
Common Device Name
MAGNETIC RESONANCE DIAGNOSTIC DEVICE
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC.
1230 chaska creek way
suite 100
chaska MN 55318
Manufacturer Contact
paul campbell
1230 chaska creek way
suite 100
chaska, MN 55318
7632036344
MDR Report Key20058884
Report Number3010326005-2024-00007
Device Sequence Number8357271
Product Code LNH
UDI-Device Identifier00857534006165
UDI-Public(01)00857534006165(11)20121112
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K091166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number105828-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/24/2024
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown